# SDR CA060706008

- Difficulty date: June 20, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,473 hours
- Engine: Pwa CA3
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66WA300
- Condition: Broken
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT SUFFERED HYDAULIC FAILURE. PERFORMED EMERGENCY GEAR EXTENSION AND LANDED SAFELY. HYDRAULIC LEAK FOUND ON ENGINE DRIVEN HYDRAULIC PUMP. THE END CAP FACEPLATE HAD A BROKEN BOLT AND THE BOLT IT WAS LOCKWIRED TO BESIDE IT HAD BACKED OFF. WITH BOTH BOLTS INEFFECTIVE, THE SEAL BLEW OUT BEHIND THE FACE PLATE AND ALL OF THE HYDRAULIC FLUID WAS PUMPED OVERBOARD. SUSPECTED PREVIOUS OVERTORQUING OF BOLT MAY HAVE CAUSED THE FAILURE (TC# 20060706008)
